# SDR CALA2017100903573

- Difficulty date: October 9, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 53,087 hours, 22,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3010
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED EMERGENCY LIGHT TEST, TEST FAILED.  FAULTED FOR INTERIOR LIGHTS FWD. FOUND ESPU AT THE L1 DOOR FAULTING, REPLACED ESPU IAW AMM 33-51-38-00-001. TEST PASSED.
